RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhelobenko, Dmitry Petrovich
(1934–2006)

Statistics Math-Net.Ru
Total publications: 48
Scientific articles: 45

Number of views:
This page:1121
Abstract pages:11486
Full texts:4919
References:812
Professor
Doctor of physico-mathematical sciences
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)

http://www.mathnet.ru/eng/person8815
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198724

Publications in Math-Net.Ru
2000
1. D. P. Zhelobenko, “Universal Verma modules and $W$-resolvents over Kač–Moody algebras”, TMF, 122:3 (2000),  334–356  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 122:3 (2000), 278–297  isi
1999
2. D. P. Zhelobenko, “On formal series and infinite products over Lie algebras”, Lobachevskii J. Math., 4 (1999),  207–218  mathnet  mathscinet  zmath
3. D. P. Zhelobenko, “Weyl algebras over quantum groups”, TMF, 118:2 (1999),  190–204  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 118:2 (1999), 152–163  isi
1998
4. D. P. Zhelobenko, “Differential operators and differential calculus in quantum groups”, Izv. RAN. Ser. Mat., 62:4 (1998),  25–50  mathnet  mathscinet  zmath; Izv. Math., 62:4 (1998), 673–694  isi  scopus
1996
5. D. P. Zhelobenko, “Differential operators on graded algebras”, Izv. RAN. Ser. Mat., 60:2 (1996),  49–72  mathnet  mathscinet  zmath; Izv. Math., 60:2 (1996), 281–303  isi  scopus
1994
6. D. P. Zhelobenko, “Cartan-type algebras”, Dokl. Akad. Nauk, 339:4 (1994),  442–445  mathnet  mathscinet  zmath; Dokl. Math., 50:3 (1995), 445–450
7. D. P. Zhelobenko, “On Quantum Methods in the Representation Theory of Reductive Lie Algebras”, Funktsional. Anal. i Prilozhen., 28:2 (1994),  49–52  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:2 (1994), 114–116  isi
1993
8. D. P. Zhelobenko, “Constructive Modules and Extremal Projectors over Chevalley Algebras”, Funktsional. Anal. i Prilozhen., 27:3 (1993),  5–14  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:3 (1993), 158–165  isi
9. D. P. Zhelobenko, “The algebra of quantum bosons, theb Shubert filtration, and Lusztig bases”, Izv. RAN. Ser. Mat., 57:6 (1993),  3–28  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 43:3 (1994), 397–419  isi
1990
10. D. P. Zhelobenko, “$S$-algebras and Harish-Chandra modules over symmetric Lie algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 54:4 (1990),  659–675  mathnet  mathscinet  zmath; Math. USSR-Izv., 37:1 (1991), 1–17
1988
11. D. P. Zhelobenko, “Extremal projectors and generalized Mickelsson algebras over reductive Lie algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 52:4 (1988),  758–773  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:1 (1989), 85–100
12. D. P. Zhelobenko, “The scientific work of M. A. Naĭmark”, Trudy Mat. Inst. Steklov., 182 (1988),  250–254  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 182 (1990), 273–277
1987
13. D. P. Zhelobenko, “Extremal cocycles of Weyl groups”, Funktsional. Anal. i Prilozhen., 21:3 (1987),  11–21  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:3 (1987), 183–192  isi
14. D. P. Zhelobenko, “An analogue of the Gel'fand–Tsetlin basis for symplectic Lie algebras”, Uspekhi Mat. Nauk, 42:6(258) (1987),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:6 (1987), 247–248  isi
1986
15. D. P. Zhelobenko, “Transvector algebras in the theory of representations of reductive Lie algebras”, Dokl. Akad. Nauk SSSR, 288:1 (1986),  32–35  mathnet  mathscinet  zmath
1985
16. D. P. Zhelobenko, “$S$-algebras and Harish-Chandra modules over reductive Lie algebras”, Dokl. Akad. Nauk SSSR, 283:6 (1985),  1306–1308  mathnet  mathscinet  zmath
17. D. P. Zhelobenko, “Extremal-type equations and their resolvents over reductive Lie algebras”, Funktsional. Anal. i Prilozhen., 19:4 (1985),  88–89  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:4 (1985), 325–327  isi
1984
18. D. P. Zhelobenko, “Minimal $K$-types and classification of irreducible representations of reductive Lie groups”, Funktsional. Anal. i Prilozhen., 18:4 (1984),  79–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:4 (1984), 333–335  isi
1983
19. D. P. Zhelobenko, “$\mathrm{Z}$-algebras over reductive Lie algebras”, Dokl. Akad. Nauk SSSR, 273:6 (1983),  1301–1304  mathnet  mathscinet  zmath
20. D. P. Zhelobenko, “$S$-algebras and Verma modules over reductive Lie algebras”, Dokl. Akad. Nauk SSSR, 273:4 (1983),  785–788  mathnet  mathscinet  zmath
1980
21. D. P. Zhelobenko, “Universal modules of class 0 over semisimple Lie algebras”, Funktsional. Anal. i Prilozhen., 14:3 (1980),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:3 (1980), 232–233  isi
1979
22. D. P. Zhelobenko, “Harmonic analysis on reductive Lie groups”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 17 (1979),  207–269  mathnet  mathscinet  zmath; J. Soviet Math., 15:4 (1981), 490–529
1977
23. D. P. Zhelobenko, “A description of the quasi-simple irreducible representations of the groups $U(n,1)$ and $\operatorname{Spin}(n,1)$”, Izv. Akad. Nauk SSSR Ser. Mat., 41:1 (1977),  34–53  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:1 (1977), 31–50
1976
24. D. P. Zhelobenko, “Discrete symmetry operators for reductive Lie groups”, Izv. Akad. Nauk SSSR Ser. Mat., 40:5 (1976),  1055–1083  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:5 (1976), 1003–1029
1973
25. D. P. Zhelobenko, “Cyclic modules for a complex semisimple Lie group”, Izv. Akad. Nauk SSSR Ser. Mat., 37:3 (1973),  502–515  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:3 (1973), 497–510
26. D. P. Zhelobenko, “Representations of semisimple complex Lie groups”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 11 (1973),  51–90  mathnet  mathscinet  zmath; J. Soviet Math., 4:6 (1975), 656–680
1971
27. D. P. Zhelobenko, “Classification of extremally irreducible and normally irreducible representations of semisimple complex connected Lie groups”, Izv. Akad. Nauk SSSR Ser. Mat., 35:3 (1971),  573–599  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:3 (1971), 589–613
1970
28. D. P. Zhelobenko, “On the irreducible representations of a complex semisimple Lie group”, Funktsional. Anal. i Prilozhen., 4:2 (1970),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:2 (1970), 163–165
29. D. P. Zhelobenko, M. A. Naimark, “Description of the completely irreducible representations of a complex semisimple Lie group”, Izv. Akad. Nauk SSSR Ser. Mat., 34:1 (1970),  57–82  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:1 (1970), 59–83
1969
30. D. P. Zhelobenko, “Harmonic analysis of functions on semisimple Lie groups. II”, Izv. Akad. Nauk SSSR Ser. Mat., 33:6 (1969),  1255–1295  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:6 (1969), 1183–1217
31. D. P. Zhelobenko, “Operational calculus on a complex semisimple Lie group”, Izv. Akad. Nauk SSSR Ser. Mat., 33:5 (1969),  931–973  mathnet  mathscinet  zmath; Math. USSR-Izv., 3:5 (1969), 881–916
1968
32. D. P. Zhelobenko, “The analysis of irreducibility in the class of elementary representations of a complex semisimple Lie group”, Izv. Akad. Nauk SSSR Ser. Mat., 32:1 (1968),  108–133  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:1 (1968), 105–128
1967
33. D. P. Zhelobenko, “An analog of the Cartan–Weyl theory for infinite-dimensional representations of a semi-simple complex Lie group”, Dokl. Akad. Nauk SSSR, 175:1 (1967),  24–27  mathnet  mathscinet  zmath
34. D. P. Zhelobenko, “Symmetry in a class of elementary representations of a semisimple complex Lie group”, Funktsional. Anal. i Prilozhen., 1:2 (1967),  15–38  mathnet  mathscinet  zmath; Funct. Anal. Appl., 1:2 (1967), 103–121
1966
35. D. P. Zhelobenko, M. A. Naimark, “Description of completely irreducible representations of a semi-simple complex Lie group”, Dokl. Akad. Nauk SSSR, 171:1 (1966),  25–28  mathnet  mathscinet  zmath
36. D. P. Zhelobenko, “Operational calculus and theorems of Paley–Wiener type for a semi-simple complex Lie group”, Dokl. Akad. Nauk SSSR, 170:6 (1966),  1243–1246  mathnet  mathscinet  zmath
37. D. P. Zhelobenko, “The structure of elementary representations of a semi-simple complex Lie group”, Dokl. Akad. Nauk SSSR, 170:5 (1966),  1009–1012  mathnet  mathscinet  zmath
1963
38. D. P. Zhelobenko, “Harmonic analysis of functions on semisimple Lie groups. I”, Izv. Akad. Nauk SSSR Ser. Mat., 27:6 (1963),  1343–1394  mathnet  mathscinet  zmath
39. D. P. Zhelobenko, “On the theory of representations of complex and real Lie groups”, Tr. Mosk. Mat. Obs., 12 (1963),  53–98  mathnet  mathscinet  zmath
40. D. P. Zhelobenko, “An elementary proof of a formula of Gel'fand and Naimark”, Uspekhi Mat. Nauk, 18:6(114) (1963),  197–200  mathnet  mathscinet  zmath
41. D. P. Zhelobenko, “On the solution of a problem concerning polynomial invariants”, Uspekhi Mat. Nauk, 18:6(114) (1963),  193–196  mathnet  mathscinet  zmath
1962
42. D. P. Zhelobenko, “The classical groups. Spectral analysis of their finite-dimensional representations”, Uspekhi Mat. Nauk, 17:1(103) (1962),  27–120  mathnet  mathscinet  zmath; Russian Math. Surveys, 17:1 (1962), 1–94
1961
43. D. P. Zhelobenko, “Description of all irreducible representations of an arbitrary connected Lie group”, Dokl. Akad. Nauk SSSR, 139:6 (1961),  1291–1294  mathnet  mathscinet  zmath
44. D. P. Zhelobenko, “A general method for spectral analysis of linear representations”, Uspekhi Mat. Nauk, 16:5(101) (1961),  220–221  mathnet
1958
45. D. P. Zhelobenko, “A description of a certain class of Lorentz group representations”, Dokl. Akad. Nauk SSSR, 121:4 (1958),  586–589  mathnet  mathscinet

1999
46. D. P. Zhelobenko, S. M. Nikol'skii, S. A. Telyakovskii, “Béla Szőkefalvi-Nagy (obituary)”, Uspekhi Mat. Nauk, 54:4(328) (1999),  143–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:4 (1999), 819–822  isi
1980
47. I. M. Gel'fand, M. I. Graev, D. P. Zhelobenko, R. S. Ismagilov, M. G. Krein, L. D. Kudryavtsev, S. M. Nikol'skii, A. Ya. Helemskii, A. V. Strauss, “Mark Aronovich Naimark (obituary)”, Uspekhi Mat. Nauk, 35:4(214) (1980),  135–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:4 (1980), 157–164  isi
1975
48. N. N. Bogolyubov, R. V. Khokhlov, P. S. Aleksandrov, A. N. Kolmogorov, A. N. Tikhonov, V. A. Trapeznikov, G. M. Frank, I. M. Gel'fand, S. V. Emel'yanov, L. A. Lyusternik, D. E. Men'shov, P. S. Novikov, V. I. Siforov, V. M. Alekseev, V. I. Arnol'd, Yu. V. Egorov, N. V. Efimov, D. P. Zhelobenko, O. V. Lokutsievskii, Yu. I. Manin, V. P. Maslov, A. I. Markushevich, I. A. Ovseevich, O. A. Oleinik, Ya. G. Sinai, Yu. M. Smirnov, V. M. Tikhomirov, V. G. Karmanov, E. V. Maikov, E. A. Morozova, Z. Ya. Shapiro, A. F. Lapko, É. S. Rakova, “Sergei Vasil'evich Fomin (obituary)”, Uspekhi Mat. Nauk, 30:5(185) (1975),  2  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021